Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pimples on face, grey hair, no improvement with medicines. What should be done?

hi sir i got little pimples on my face. i consult the doctor for my gray hair only.they have given acne soap and gel shampoo. after i used the shampoo i feel like always itching . and i can see my dandruff . i used the gel , i got more dimples and nor balck marks gone.. that acne soap is fine.. my skin is so sensitive. i dono what to do now?
Asked On : Mon, 8 Oct 2012
Answers:  2 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
thanks for posting your query.
i hope you have not been picking up on any of the lesions as that will lead to deep scars and pigmentation.
you need to follow a routine of cleansing, sunscreen , creams daily.

cleanse your face with cetaphil cleansing lotion for acne prone skin thrice daily.

sunscreen needs to be used daily , neutrogena would be a good choice.

creams would be:-

clindamycin gel on the active acne lesions in the morning and Retin A 0.025% cream at night on the entire face.

Retin A needs to be applied only at night, start with coming it for 2 hours and then gradually increase the time interval to keep it overnight.

this will take care of pimples and marks.

for dandruff you can use ciclopirox oleamine shampoo twice a week. grey hair have no treatment. you can take calcium pantothenate supplements, but it may not be very helpful.

please let me know if you have any queries.
Answered: Mon, 8 Oct 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum. Pimples are a universal problem, you didn't mention your age if still in teen age it might be genetic. try to find out whether any one in your family have gray hair in small age. Causes of gray hair in others is malnutrition , anemia, mental stress.
It appears that the gel you have used didn't suit you. it is allergic to you, causing and caused allergic reaction like itching and dandruf. So i advise you to discontinue the gel .
I advise you to consult a cosmetic dermatologist or a trichology clinic for diagnosis of the internal problem, and treatment.
Besides i advise you some diet recommendations as Take more of green leafy vegetables, pulses, sprouts, egg, chicken, meat, milk, fruits, juices, and dry fruits. Which increases blood, general health, resistance of body to such things, and stamina to lead comfartable life.
Also try to follow some diversion procedures as yoga, meditation, reading books, and hearing music, which reduce the mental tensions. Wishing for a quick recovery and thanks for calling.
Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor